I've had a really itchy outer labia for the past few months or so, but its gotten worse since I've started my pill again. It's on the inside, mostly towards the top, and it was just on the right side but its spread over to the other side and down a little bit and has gotten MUCH itchier. I haven't had sex, and I'm sixteen, and I haven't been using any new bathroom products to give me a rash or anything. Its gotten so bad that now its swollen and quite sore and really distracting.
I've tried antiseptic/anaesthetic cream (Savlon) on it but its not done much good yet :S
Help would be much appreciated please ^.^ Thanks
Welcome to ehealthforum.
If the itching sensation is getting worse, it indicates that the infection is getting worse. Get yourself examined by your doctor/gynecologist to see what is going on. You might need to get a vaginal swab test done to identify infection and get it treated with oral antibiotic/antifungal course.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.